# SDR 07FDEA00146

- Difficulty date: January 20, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 53,645 hours, 10,872 cycles
- System (JASC): 3212 · Emergency Flotation Section
- Part: Trunnion
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER LANDING GEAR LT TRUNNION FWD HOLE FOUND CORROSION.
